Previous |  Up |  Next


competitive system; toxic substance; periodic solution; impulse; coincidence degree theory
In this paper, a class of non-autonomous delayed competitive systems with the effect of toxic substances and impulses is considered. By using the continuation theorem of coincidence degree theory, we derive a set of easily verifiable sufficient conditions that guarantees the existence of at least one positive periodic solution, and by constructing a suitable Lyapunov functional, the uniqueness and global attractivity of the positive periodic solution are established.
[1] Barbălat, I.: Systèmes d'équations différentielles d'oscillations non linéaires. Acad. Républ. Popul. Roum., Rev. Math. Pur. Appl. 4 (1959), French 267-270. MR 0111896 | Zbl 0090.06601
[2] Chen, F.: Almost periodic solution of the non-autonomous two-species competitive model with stage structure. Appl. Math. Comput. 181 (2006), 685-693. DOI 10.1016/j.amc.2006.01.055 | MR 2270525 | Zbl 1163.34030
[3] Chen, S., Wang, T., Zhang, J.: Positive periodic solution for non-autonomous competition Lotka-Volterra patch system with time delay. Nonlinear Anal., Real World Appl. 5 (2004), 409-419. MR 2059213 | Zbl 1093.34033
[4] Dong, L., Chen, L., Shi, P.: Periodic solutions for a two-species nonautonomous competition system with diffusion and impulses. Chaos Solitons Fractals 32 (2007), 1916-1926. DOI 10.1016/j.chaos.2006.01.003 | MR 2299102 | Zbl 1168.34360
[5] Fan, M., Wang, K., Jiang, D.: Existence and global attractivity of positive periodic solutions to periodic $n$-species Lotka-Volterra competition systems with several deviating arguments. Math. Biosci. 160 (1999), 47-61. DOI 10.1016/S0025-5564(99)00022-X | MR 1704338 | Zbl 0964.34059
[6] Gaines, R. E., Mawhin, J. L.: Coincidence Degree, and Nonlinear Differential Equations, Lecture Notes in Mathematics 568. Springer Berlin (1977). MR 0637067
[7] Li, Z., Chen, F.: Extinction in periodic competitive stage-structured Lotka-Volterra model with the effects of toxic substances. J. Comput. Appl. Math. 231 (2009), 143-153. DOI 10.1016/ | MR 2532657 | Zbl 1165.92322
[8] Liu, Z., Chen, L.: Periodic solution of a two-species competitive system with toxicant and birth pulse. Chaos Solitons Fractals 32 (2007), 1703-1712. DOI 10.1016/j.chaos.2005.12.004 | MR 2299084 | Zbl 1137.34017
[9] Liu, Z., Hui, J., Wu, J.: Permanence and partial extinction in an impulsive delay competitive system with the effect of toxic substances. J. Math. Chem. 46 (2009), 1213-1231. DOI 10.1007/s10910-008-9513-1 | MR 2545587 | Zbl 1197.92046
[10] Nie, L., Peng, J., Teng, Z.: Permanence and stability in multi-species non-autonomous Lotka-Volterra competitive systems with delays and feedback controls. Math. Comput. Modelling 49 (2009), 295-306. DOI 10.1016/j.mcm.2008.05.004 | MR 2480052 | Zbl 1165.34373
[11] Shen, J., Li, J.: Existence and global attractivity of positive periodic solutions for impulsive predator-prey model with dispersion and time delays. Nonlinear Anal., Real World Appl. 10 (2009), 227-243. MR 2451704 | Zbl 1154.34372
[12] Song, X., Chen, L.: Periodic solution of a delay differential equation of plankton allelopathy. Acta Math. Sci., Ser. A, Chin. Ed. 23 (2003), 8-13 Chinese. MR 1958183 | Zbl 1036.34082
[13] Tang, X. H., Zou, X.: Global attractivity of non-autonomous Lotka-Volterra competition system without instantaneous negative feedback. J. Differ. Equations 192 (2003), 502-535. DOI 10.1016/S0022-0396(03)00042-1 | MR 1990850 | Zbl 1035.34085
[14] Tang, X., Cao, D., Zou, X.: Global attractivity of positive periodic solution to periodic Lotka-Volterra competition systems with pure delay. J. Differ. Equations 228 (2006), 580-610. DOI 10.1016/j.jde.2006.06.007 | MR 2289545 | Zbl 1113.34052
[15] Xia, Y.: Positive periodic solutions for a neutral impulsive delayed Lotka-Volterra competition system with the effect of toxic substance. Nonlinear Anal., Real World Appl. 8 (2007), 204-221. MR 2268079 | Zbl 1121.34075
[16] Xu, R., Chaplain, M. A. J., Davidson, F. A.: Periodic solution of a Lotka-Volterra predator-prey model with dispersion and time delays. Appl. Math. Comput. 148 (2004), 537-560. DOI 10.1016/S0096-3003(02)00918-9 | MR 2015390 | Zbl 1048.34119
[17] Yan, J., Zhao, A.: Oscillation and stability of linear impusive delay differential equations. J. Math. Anal. Appl. 227 (1998), 187-194. DOI 10.1006/jmaa.1998.6093 | MR 1652915
[18] Yoshizawa, T.: Stability Theory by Ljapunov's Second Method, Publications of the Mathematical Society of Japan. Vol. 9. The Mathematical Society of Japan Tokyo (1966). MR 0208086
Partner of
EuDML logo